8th Zoladex injection and experiencing dark brown spotting and period cramps....any ideas?

From my first Zoladex injection my bleeding stopped and although the pain didn't go completely it was manageable with pain killers. I've not had a firm diagnosis of endometriosis but after a failed ablation and relief whilst using Zoladex they suspect that endo is the cause of my problems.

As I'm only 33 I have been prescribed 9 Zoladex injections and will be discussing surgery at my next appointment.

I've been experiencing increased period type cramps over the weekend in my lower abdomen,down my legs and back and then yesterday started to have black/dark brown spotting.

I've not missed a Zoladex injection and am not due my next one until the end of the month.

Has anyone else experienced this?

Don't want to waste the drs time if its normal

4 Replies

oldestnewest
  • 9 sounds like too many? You should only be having it for between 6-9 months max as it causes brittle bones. Unless you are having it with HRT.

  • Sanchia46 - I am taking livial and my consultant has told me that 9 won't affect a person of my age.

  • I have a very similar.problem and i'm going to the docs tomorrow. I'll let you know what they say x

  • Thank god I'm not the only one Lucy thank you for your reply.

    I'm going to book an appointment tomorrow as well because its not getting any better.

    Please do let me know how you get on.

You may also like...